# SDR KCSA2025012002

- Difficulty date: January 20, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,135 hours, 17,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD ADVISORY ON CLIMB OUT. PERFORMED GROUND OPERATION ON FIRST OFFICER OVER HEAD IAW B747-400 AMM 52-71-01. OPERATIONS CHECK GOOD.
